# SDR SWIA201436465

- Difficulty date: February 13, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,664 hours, 57,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL COMING FROM LAVATORY.  FLT 6246 AIR OUT AIRCRAFT, NO NEW ODOR, SUSPECT AIRCRAFT HEATING TO EMIT BURNING ODOR.
